Wing shape as a taxonomic trait: separating genetic variation from host-induced plasticity in aphid parasitoids

Parreño MA, Ivanović A, Petrović A, Žikić V, Tomanović Ž & Vorburger C
Choose the citation style.
Parreño, M. A., Ivanović, A., Petrović, A., Žikić, V., Tomanović, Ž., & Vorburger, C. (2017). Wing shape as a taxonomic trait: separating genetic variation from host-induced plasticity in aphid parasitoids. Zoological Journal of the Linnean Society, 180, 288-297. https://doi.org/10.1111/zoj.12490